# SDR AALA20060111

- Difficulty date: February 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Acquisition Unit
- Part number: 22330008161
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - LEFT ENGINE VIBRATION INCREASED TO 4.3 AT 100 PERCENT N1.  HIGH FREQUENCY VIBRATION FELT IN ENTIRE COCKPIT WITH LOUD HUMMING NOISE.  REMOVED AIRCRAFT FROM SERVICE.  ENGINEERING ORDERED FLIGHT DATA RECORDER DOWNLOAD.  ACCOMPLISHED LEFT HAND ENGINE FAN BALANCE.  REPLACED DIGITAL FLIGHT DATA ACQUISITION UNIT AND INSTALLED SOFTWARE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
